Journal article icon

Journal article

Selective response time impairments in monkeys with lesions of the lateral cerebellar nuclei

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Experimental Psychology
Role:
Author
Journal:
EUROPEAN JOURNAL OF NEUROSCIENCE
Volume:
10
Pages:
303-303
Publication date:
1998-01-01
ISSN:
0953-816X
Pubs id:
pubs:5083
UUID:
uuid:11a5b393-e308-45c7-abba-0bb7bc76da5b
Local pid:
pubs:5083
Source identifiers:
5083
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP